It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 17 of 17 for ppis and iron absorption. (0.011 seconds)


... e to be careful in what you read on the internet, I know you are well aware of this. I am just making the point that you cannot believe everything that you read and in some cases, things have changed regarding results. With that being said, I have read i.e. ... (7 replies)
... a proton pump inhibitor which reduces the production of stomach acid, is said to interfere with the absorption of dietary iron. ... (7 replies)
... My doctor suggested I take the PPI in the evening to avoid coughing and choking at night. ... (7 replies)

... I was diagnosed with low Ferritin levels a while ago, 46 and dropping. Probably good by this group's measure, but I dropped 20 points in a month even though I was taking a multimineral with Iron. ... (1 replies)
... Your iron has probably been depleted for years but your hemoglobin was still normal. Very common scenario. ... (8 replies)
... My GI doctor did admit to me that he believes that the Proton Pump Inhibitors do impair iron absorption. ... (8 replies)
... First, I have only been taking 1 packet of Spatone a day. It corrected my anemia and not my ferritin. First thought is that Spatone is not "strong" enough. ... (8 replies)
... That is EXACTLY what the pharmacist told me today, when I asked her about the Nexium and the iron deficiency. ... (8 replies)
... I do believe that the PPIs do interfere to some degree with iron absorption. ... (6 replies)
... (7 replies)
... it appears that my family doctor is letting the others decide when and how to treat my anemia. I know there are treatment guidelines for people with anemia of CRF to help with that. ... (7 replies)
... Here's my problem now. I can't find an iron supplement that I can tolerate well, so the thought of having to take more if tests call for it really upsets me. ... (6 replies)
... d, if you begin to have symptoms it may just be the rebound reflux OR it could be causing further damage, which we do not want. This was recommended by a GI doc and I am not so sure that a pharmacist would be the person to ask in this case verses a GI doc. ... (7 replies)
... So, you are both B12 and iron deficient. No wonder you feel so bad. ... (8 replies)
... You are very welcome. ;) (7 replies)
... Thank you for your comments, Flflowergirl. :) (7 replies)
... It's good that you are now making blood. I would take a good multi vitamin to help rebuilding blood cells. Be sure to take Vit C with the iron for absorption, that is if your iron requires it, not all do. Did they put you on PPIs too? ... (5 replies)




Pages: 1

All times are GMT -7. The time now is 06:26 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!